# SDR CA090827006

- Difficulty date: August 27, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 4,642 hours
- Engine: Allsn 250C20B
- System (JASC): 6300 · Main Rotor Drive System
- Part: Seal
- Part number: 206040272101
- Condition: Leaking
- Location: Drive Shaft
- Component: Drive Shaft
- Component part number: 206040015101
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING A DAILY INSP, DONE BY THE PILOT IN COMMAND, TELA TEMPS ON FWD DRIVESHAFT COUPLING WERE FOUND TO BE BLACK IN COLOR.  UPON FURTHER INVESTIGATION GREASE WAS FOUND TO BE LEAKING AS WELL.  DRIVESHAFT WAS REMOVED AND DISASSEMBLED.  INNER PART OF THE SEAL WAS FOUND NO LONGER ASSEMBLED TO SHAFT CAUSING IT TO LEAK GREASE. NO OTHER DEFECTS WERE FOUND DURING INSP OF DRIVESHAFT.  DRIVESHAFT WAS RE-ASSEMBLED WITH A NEW SEAL AND TELA-TEMPS AND RE-ISTALLED. CAUSE OF SEAL TO BECOME UNATTACHED FROM DRIVESHAFT MAY BE TOO MUCH SEALANT USED BETWEEN SEAL AND RING OF DRIVESHAFT ASSY.
